# SDR C2XA04SH349

- Difficulty date: June 9, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145
- Aircraft serial: 145161
- Aircraft time: 11,624 hours, 8,439 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER RIGHT HAND MOUNTING BRACKET.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED AREA IAW EMB 145 SRM 53-32-13 FIGURE 203.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
